# SDR SWAA2024112670914

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,984 hours, 39,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL OVERWING EXIT SIGN (FO SIDE) FELL OFF DURING DEPLANING.<[01] REATT. SIDEWALL OVERWING EXIT LIGHT REF. S.I.P.
